- -

A characterization of the Schur property through the disk algebra

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A characterization of the Schur property through the disk algebra

Show simple item record

Files in this item

dc.contributor.author García, Domingo es_ES
dc.contributor.author Jorda Mora, Enrique es_ES
dc.contributor.author Maestre, Manuel es_ES
dc.date.accessioned 2020-07-31T03:31:12Z
dc.date.available 2020-07-31T03:31:12Z
dc.date.issued 2017-01-15 es_ES
dc.identifier.issn 0022-247X es_ES
dc.identifier.uri http://hdl.handle.net/10251/149075
dc.description.abstract [EN] In this paper we give a new characterization of when a Banach space E has the Schur property in terms of the disk algebra. We prove that E has the Schur property if and only if A(D, E) = A(D,E-w). (C) 2016 Elsevier Inc. All rights reserved. es_ES
dc.description.sponsorship The first and third authors were supported by MINECO MTM2014-57838-C2-2-P and Prometeo II/2013/013. The second author was supported by MINECO MTM2013-43540-P. es_ES
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation MINECO/MTM2013-43540-P es_ES
dc.relation MINECO/MTM2014-57838-C2-2-P es_ES
dc.relation GV/PROMETEOII/2013/013 es_ES
dc.relation.ispartof Journal of Mathematical Analysis and Applications es_ES
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Banach space es_ES
dc.subject Schur property es_ES
dc.subject Disk algebra es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A characterization of the Schur property through the disk algebra es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.jmaa.2016.01.028 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation García, D.; Jorda Mora, E.; Maestre, M. (2017). A characterization of the Schur property through the disk algebra. Journal of Mathematical Analysis and Applications. 445(2):1310-1320. https://doi.org/10.1016/j.jmaa.2016.01.028 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1016/j.jmaa.2016.01.028 es_ES
dc.description.upvformatpinicio 1310 es_ES
dc.description.upvformatpfin 1320 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 445 es_ES
dc.description.issue 2 es_ES
dc.relation.pasarela S\324900 es_ES
dc.contributor.funder Generalitat Valenciana es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES


This item appears in the following Collection(s)

Show simple item record